Abstract and Applied Analysis

Note on a q -Contour Integral Formula of Gasper-Rahman

Jian-Ping Fang

Full-text: Open access

Abstract

We use the q -Chu-Vandermonde formula and transformation technique to derive a more general q -integral equation given by Gasper and Rahman, which involves the Cauchy polynomial. In addition, some applications of the general formula are presented in this paper.

Article information

Source
Abstr. Appl. Anal., Volume 2013 (2013), Article ID 840704, 6 pages.

Dates
First available in Project Euclid: 27 February 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1393512027

Digital Object Identifier
doi:10.1155/2013/840704

Mathematical Reviews number (MathSciNet)
MR3096831

Zentralblatt MATH identifier
07095418

Citation

Fang, Jian-Ping. Note on a $q$ -Contour Integral Formula of Gasper-Rahman. Abstr. Appl. Anal. 2013 (2013), Article ID 840704, 6 pages. doi:10.1155/2013/840704. https://projecteuclid.org/euclid.aaa/1393512027


Export citation

References

  • M. E. H. Ismail, D. Stanton, and G. Viennot, “The combinatorics of $q$-Hermite polynomials and the Askey-Wilson integral,” European Journal of Combinatorics, vol. 8, no. 4, pp. 379–392, 1987.
  • G. E. Andrews and R. Askey, “Another $q$-extension of the beta function,” Proceedings of the American Mathematical Society, vol. 81, no. 1, pp. 97–100, 1981.
  • R. Askey, “The $q$-gamma and $q$-beta functions,” Applicable Analysis, vol. 8, no. 2, pp. 125–141, 1978.
  • M. E. H. Ismail and D. R. Masson, “$q$-Hermite polynomials, biorthogonal rational functions, and $q$-beta integrals,” Transactions of the American Mathematical Society, vol. 346, no. 1, pp. 63–116, 1994.
  • Z.-G. Liu, “Some operator identities and $q$-series transformation formulas,” Discrete Mathematics, vol. 265, no. 1–3, pp. 119–139, 2003.
  • M.-J. Wang, “A remark on Andrews-Askey integral,” Journal of Mathematical Analysis and Applications, vol. 341, no. 2, pp. 1487–1494, 2008.
  • M.-J. Wang, “A recurring $q$-integral formula,” Applied Mathematics Letters, vol. 23, no. 3, pp. 256–260, 2010.
  • G. Gasper and M. Rahman, “$q$-extensions of Barnes', Cauchy's, and Euler's beta integrals,” in Topics in Mathematical Analysis, M. Yh. Rassias, Ed., pp. 294–314, World Scientific, London, UK, 1989.
  • G. Gasper and M. Rahman, Basic Hypergeometric Series, Cambridge University Press, Cambridge, UK, 2nd edition, 2004.
  • J.-P. Fang, “$q$-differential operator identities and applications,” Journal of Mathematical Analysis and Applications, vol. 332, no. 2, pp. 1393–1407, 2007.
  • J.-P. Fang, “Extensions of $q$-Chu-Vandermonde's identity,” Journal of Mathematical Analysis and Applications, vol. 339, no. 2, pp. 845–852, 2008.